Research Repository

On an Inequality of Diananda, II

Gao, Peng (2004) On an Inequality of Diananda, II. Research report collection, 7 (3).

[img] Text
AGinequality2.pdf

Download (132kB)

Abstract

We extend the result in part I ( Int. J. Math. Math. Sci., 2003(2003), 2061-2068; MR1990724 (2004f:26027) ) of certain inequalities among the generalized power means.

Item Type: Article
Uncontrolled Keywords: power mean inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Depositing User: Research Group in Mathematical Inequalities and Applications
Date Deposited: 18 Jul 2012 23:37
Last Modified: 24 May 2013 04:12
URI: http://vuir.vu.edu.au/id/eprint/17169
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar